BibTeX record journals/adcm/GuoW01

download as .bib file

@article{DBLP:journals/adcm/GuoW01,
  author    = {Ben{-}yu Guo and
               Li{-}lian Wang},
  title     = {Jacobi interpolation approximations and their applications to singular
               differential equations},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {3},
  pages     = {227--276},
  year      = {2001},
  url       = {https://doi.org/10.1023/A:1016681018268},
  doi       = {10.1023/A:1016681018268},
  timestamp = {Sun, 28 May 2017 13:20:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/adcm/GuoW01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics